MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with tina-quant lipoprotein (a) gen.2 on a cobas c 503 analytical unit.No questionable results were reported outside of the laboratory.The user has been repeating all lipoprotein (a) testing in duplicate due to ongoing issues.The sample initially resulted in a lipoprotein (a) value of 76.9 mg/dl with a data flag.The sample was repeated twice on the same analyzer, resulting in lipoprotein (a) values of 62.7 mg/dl with a data flag and 46.9 mg/dl with a data flag.The repeat value of 46.9 mg/dl was deemed correct.The sample was repeated twice on a second analyzer, resulting in lipoprotein (a) values of 53 mg/dl with a data flag and 52 mg/dl with a data flag.
 
Additional Manufacturer Narrative
The serial number of the c503 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Quality controls were acceptable.There was no indication of a reagent performance issue.The field service engineer could not determine a cause.Precision studies were performed and recovered within guidelines.Controls recovered within established ranges.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN. 2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19332816
Report Number1823260-2024-01472
Device Sequence Number16896366
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08106126190
Device Lot Number736587
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown